# SDR ASAA2021080235582

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 53,887 hours, 15,895 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19088
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 30,432 hours, 9,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER SEAMC PAT AND VERBAL FROM FLIGHT CREW CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED AND RESET WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE TEST PER B737-800 FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE FAULT ON R/H PACK/ZONE TEMPERATURE CONTROLLER. TROUBLESHOT FAULT PER FIM 21-62 TASK 832. REMOVED AND REPLACED FLT DECK TRIM VALVE ASSY WITH A SERVICEABLE UNIT PER B737-800 AMM 21-61-21. OPS CHECK AND LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
